Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 18, 2010, 10:37 PM CDT for Knox County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 10:37 PM CDT (03:37 UTC)
- Expired
- Jun 19, 2010, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Knox County, IL
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:47 PM CDT | FLASH FLOOD | Galesburg, IL | WATER FLOWING OVER ALL FOUR LANES AT INTERSECTION OF MAIN AND SILVER STREET. |
| Jun 18, 10:55 PM CDT | FLASH FLOOD | Knoxville, IL | LOW AREAS AND SEVERAL STREETS HAVING MODERATE FLOODING. |
| Jun 18, 11:15 PM CDT | FLASH FLOOD | Galesburg, IL | CITY ROADS FLOODED IN GALESBURG...IL-41 FLOODED IN PARTS BETWEEN GALESBURG AND ABINGDON. |
| Jun 18, 11:15 PM CDT | HEAVY RAIN 2.85 | Galesburg, IL | STORM TOTAL SO FAR. 1.10 DURING THE FIRST ROUND...1.75 DURING THE SECOND ROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
709 WGUS53 KILX 190337 FFWILX ILC095-190930- /O.NEW.KILX.FF.W.0028.100619T0337Z-100619T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1037 PM CDT FRI JUN 18 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... KNOX COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 430 AM CDT. * AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO 3 INCHES OF RAIN HAS FALLEN ACROSS A PORTION OF THE COUNTY WITHIN THE PAST COUPLE OF HOURS. THE HEAVIEST RAINFALL HAS OCCURRED IN THE NORTHERN HALF OF THE COUNTY. ADDITIONAL MODERATE TO HEAVY RAINFALL WILL OCCUR OVER THE NEXT FEW HOURS BEFORE TAPERING OFF. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GALESBURG...ABINGDON...ALTONA...GILSON...KNOXVILLE...MAQUON... ONEIDA...RIO...VICTORIA...WATAGA...WILLIAMSFIELD AND YATES CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4116 8999 4072 8999 4071 9045 4115 9045 $$ BAK
3 follow-up statements
985 WGUS73 KILX 190414 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1114 PM CDT FRI JUN 18 2010 ILC095-190930- /O.CON.KILX.FF.W.0028.000000T0000Z-100619T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX IL- 1114 PM CDT FRI JUN 18 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KNOX COUNTY UNTIL 430 AM CDT... AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF OVER 3 INCHES ARE ESTIMATED IN SOME AREAS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GALESBURG...ABINGDON...ALTONA...GILSON...KNOXVILLE...MAQUON... ONEIDA...RIO...VICTORIA...WATAGA...WILLIAMSFIELD AND YATES CITY. NUMEROUS REPORTS OF FLOODING HAVE BEEN RECEIVED FROM AREAS ACROSS THE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4116 8999 4072 8999 4071 9045 4115 9045 $$ GOETSCH
914 WGUS73 KILX 190847 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 347 AM CDT SAT JUN 19 2010 ILC095-190930- /O.CON.KILX.FF.W.0028.000000T0000Z-100619T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX IL- 347 AM CDT SAT JUN 19 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KNOX COUNTY UNTIL 430 AM CDT... AT 346 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE EXCESSIVE RAINFALL WHICH OCCURRED OVER PARTS OF KNOX COUNTY EARLIER THIS MORNING HAS SHIFTED SOUTH OF THE AREA. HOWEVER...THE FLASH FLOOD THREAT WILL CONTINUE THIS MORNING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GALESBURG... ABINGDON...ALTONA...GILSON...KNOXVILLE...MAQUON...ONEIDA...RIO... VICTORIA...WATAGA...WILLIAMSFIELD AND YATES CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4116 8999 4072 8999 4071 9045 4115 9045 $$ SMITH
554 WGUS73 KILX 190931 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 431 AM CDT SAT JUN 19 2010 ILC095-190945- /O.EXP.KILX.FF.W.0028.000000T0000Z-100619T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX IL- 431 AM CDT SAT JUN 19 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KNOX COUNTY HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA WERE SLOWLY RECEDING...ENDING THE FLASH FLOOD THREAT. LAT...LON 4116 8999 4072 8999 4071 9045 4115 9045 $$ SMITH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:34 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 18, 8:34 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 834 PM CDT FRI JUN 18 2010 .DISCUSSION... ISSUED 834 PM CDT FRI JUN 18 2010 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE MAJORITY OF CENTRAL AND SOUTHEAST ILLINOIS THROUGH MIDNIGHT TONIGHT. INITIAL BOW ECHO THAT RACED ACROSS NORTHERN ILLINOIS EARLIER THIS AFTERNOON/EVENING MISSED THE BULK OF THE FORECAST AREA. THIS STORM COMPLEX LEFT BEHIND AN OUTFLOW BOUNDARY THAT EXTENDS WEST TO EAST ACROSS ILLINOIS FROM ABOUT MACOMB TO DANVILLE. THE AREA TO THE NORTH OF THIS BOUNDARY HAS STABILIZED A BIT...BUT LOCATIONS TO THE SOUTH OF THE BOUNDARY ARE STILL VERY UNSTABLE WITH 2-3K J/KG OF ML CAPE. BULK SHEAR VALUES HAVE INCREASED AS WELL SINCE THIS AFTERNOON...WITH AROUND 35 KTS NORTH OF THE BOUNDARY AND 30 KTS TO THE SOUTH. A SECOND MCS HAS BEEN DEVELOPING UPSTREAM OVER IOWA AND IS RACING TOWARD THE FORECAST AREA ALONG THE INSTABILITY AXIS. THIS COMPLEX HAS A HISTORY OF DAMAGING WINDS...AND THIS SHOULD CONTINUE TO BE THE CASE AS THE CLUSTERS OF STORMS CONTINUE TO EVOLVE INTO A NEW BOW ECHO. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT THE THREAT FOR A TORNADO WILL ALSO NEED TO BE MONITORED AS THE BOW ENCOUNTERS THE BACKED LOW LEVEL FLOW ON THE OLD OUTFLOW BOUNDARY. BAK && .AVIATION... ISSUED 632 PM CDT FRI JUN 18 2010 GENERALLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED THROUGH THE 00Z TAF PERIOD. MAIN CONCERN CENTERS ON THE CHANCES FOR THUNDERSTORMS TO IMPACT THE TERMINALS THOUGH EARLY SATURDAY. A WEAK BOUNDARY CURRENTLY EXTENDS SOUTHEAST FROM CENTRAL IOWA... ALONG A LINE FROM KPIA TO KCMI. THE AIR MASS IN THE VICINITY OF THIS BOUNDARY IS CONDUCIVE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT AS IS SLOWLY SINKS SOUTH TONIGHT. HOWEVER...THE SPECIFIC THREAT AT ANY ONE TERMINAL IS TOO LOW TO GO ABOVE A VCTS OR CB MENTION AT THIS TIME. SOUTHERLY WINDS...OR VARIABLE WHERE PREVIOUS THUNDERSTORM OUTFLOWS HAVE MOVED THROUGH...WILL TREND WESTERLY SATURDAY MORNING ONCE THE BOUNDARY SETTLES SOUTH OF THE TERMINALS. BAK && .PREV DISCUSSION... ISSUED 252 PM CDT FRI JUN 18 2010 MAIN FORECAST CONCERNS FOR MUCH OF THE NEXT SEVERAL DAYS REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES...AND HOW HOT IT WILL BE. THE OVERALL PATTERN IS WELL AGREED UPON BY THE FORECAST MODELS. SURFACE FRONTAL AND/OR OUTFLOW BOUNDARIES WILL BE IN OUR VICINITY THROUGH THE NEXT WEEK...WITH TROFFING IN THE WESTERN U.S. AND FLAT RIDGING IN THE EASTERN U.S. ALOFT. SHORT WAVES OR CONVECTIVELY INDUCED DISTURBANCES RIPPLING THROUGH THE FLAT MEAN RIDGE WILL PROVIDE A PERIODIC RISK OF SHOWERS/STORMS. HOWEVER...NOT SURPRISINGLY...MODEL AGREEMENT IN THE SMALLER SCALE FEATURES THAT ARE EXPECTED TO INITIATE CONVECTION IS NOT AS GOOD. THIS MAKES THE CONVECTIVE THREAT IMPOSSIBLE TO PIN POINT UNTIL THE VERY NEAR TERM OF THE FORECAST...GENERALLY NO MORE THAN 12-24 HOURS OUT. ONE SIGNIFICANT EXAMPLE OF THIS DILEMMA IS THE CURRENT STORM COMPLEX MOVING ACROSS NORTHERN ILLINOIS...WHICH WAS NOT FORECAST BY ANY OF THE ROUTINE FORECAST MODELS. OVERALL...SEE NO REAL REASON TO DEVIATE FROM THE DAILY CHANCES OF SHOWERS/STORMS CURRENTLY IN THE FORECAST. THE OTHER BIG STORY OF THE NEXT SEVERAL DAYS IS THE SUMMERTIME HEAT/HUMIDITY THAT WILL REMAIN OVER THE REGION. DAILY HIGHS WILL AVERAGE AROUND 90...OVERNIGHT LOWS AROUND 70...WITH DEW POINT TEMPERATURES MAINLY IN THE 70S. THESE CONDITIONS ARE SUPPORTIVE OF AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES WHICH IS HEAT ADVISORY CRITERIA. HOWEVER...DUE TO THE LOCAL IMPACTS ON TEMPERATURES/DEW POINTS THAT WILL BE CAUSED BY THE PERIODIC THUNDERSTORMS...DO NOT HAVE A HIGH CONFIDENCE ON WHICH PORTIONS OF THE FORECAST AREA WILL REQUIRE AN ADVISORY ON ANY GIVEN DAY. AT THIS POINT...WILL CONTINUE THE GOING HEAT ADVISORY INTO THIS EVENING...AND CARRY ANOTHER ONE TOMORROW IN THE SAME AREA /SOUTH OF THE I-70 CORRIDOR/ FOR SATURDAY. THIS AREA IS LEAST LIKELY TO BE SIGNIFICANTLY IMPACTED BY CONVECTION IN THE NEXT 24 HOURS. DEPENDING ON CONVECTIVE TRENDS THROUGH THIS EVENING...THE ADVISORY MAY NEED TO BE EXPANDED NORTHWARD FOR SATURDAY AFTERNOON. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR ILZ062-063- 066>068-071>073. &&
Hazardous weather outlook, Jun 18, 3:31 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT FRI JUN 18 2010 ILZ027>031-037-038-191100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. SIGNIFICANT WIND DAMAGE IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY INTO EARLY EVENING... PRIMARILY BETWEEN NOW AND 7 PM. ILZ036-040-041-047-049-050-191100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A SQUALL LINE ACROSS NORTHERN ILLINOIS. WIND DAMAGE IS POSSIBLE FROM THIS LINE OF STORMS...WITH LARGE HAIL ALSO POSSIBLE. THE BEST SEVERE WEATHER CHANCES WILL BE A BIT FURTHER NORTH. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN NOW AND 7 PM. ILZ042-043-048-051>053-061-191100- CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL AS VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN NOW AND 7 PM. ILZ044>046-054>057-191100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 331 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING... AS A FRONTAL BOUNDARY BECOMES STATIONARY OVER NORTHERN ILLINOIS. WIND DAMAGE AND LARGE HAIL WILL BE THE PRIMARY THREATS...AS WELL AS VERY HEAVY RAIN. FOR INTERESTS ALONG THE SANGAMON RIVER...ESPECIALLY NEAR MONTICELLO...MINOR FLOODING WILL BE POSSIBLE THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER THE AREA THE NEXT SEVERAL DAYS. THERE WILL BE A DAILY CHANCE FOR THUNDERSTORMS ALONG THIS BOUNDARY...WITH THE BETTER CHANCE FOR MORE ORGANIZED THUNDERSTORMS COMING ALONG EITHER LATE SATURDAY NIGHT OR SUNDAY. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES AROUND 100 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...PRIMARILY BETWEEN 5 PM AND 8 PM. ILZ062-063-066>068-071>073-191100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 331 PM CDT FRI JUN 18 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. ANY RISK OF SEVERE WEATHER IS MOST LIKELY TO BE NORTH OF I-70. EXTENSIVE FLOODING IS EXPECTED ALONG MUCH OF THE WABASH RIVER THE NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS WILL CONTINUE INTO THE FIRST PART OF THE WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER ILLINOIS THE NEXT SEVERAL DAYS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE...AS LONG AS THE FRONT REMAINS IN THE AREA. SOME OF THE STRONGER STORMS MAY PRODUCE STRONG WINDS AND VERY HEAVY RAINFALL. THE THREAT OF SEVERE WEATHER BEYOND SATURDAY IS UNCERTAIN AT THIS TIME. SUMMER LIKE HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES OF 100 TO 105 DEGREES DURING MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Jun 18, 9:52 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL HOPEWELL 40.98N 89.46W
06/18/2010 M0.25 INCH MARSHALL IL MESONET
BRIEF HAIL WITH HEAVY RAIN. SWOP.
&&
JANKOWSKILocal storm report, Jun 18, 9:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/18/2010 PEORIA IL EMERGENCY MNGR
TREE DOWN ON HOUSE JUST OUTSIDE OF DOWNTOWN PEORIA. FROM
CITY ESDA.
&&
JANKOWSKILocal storm report, Jun 18, 10:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG MIDDLE GROVE 40.72N 90.10W
06/18/2010 FULTON IL EMERGENCY MNGR
SMALL TREES BLOWN DOWN FROM COUNTY ESDA.
&&
JANKOWSKILocal storm report, Jun 18, 10:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/18/2010 KNOX IL EMERGENCY MNGR
POWER LINE DOWN ON WEST SIDE OF GALESBURG
0230 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/18/2010 KNOX IL LAW ENFORCEMENT
POWERLINE BLOWN DOWN IN TWO LOCATIONS IN CITY. ALSO ONE
TREE BLOWN DOWN. FROM COUNTY SHERIFF.
0240 PM TSTM WND DMG 1 NE DAHINDA 40.96N 90.09W
06/18/2010 KNOX IL CO-OP OBSERVER
6 INCH TREE LIMBS BLOWN DOWN.
0244 PM HAIL GALESBURG 40.95N 90.38W
06/18/2010 M0.88 INCH KNOX IL LAW ENFORCEMENT
INTERSECTION OF US 34 AND I-74
0255 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/18/2010 M0.75 INCH KNOX IL CO-OP OBSERVER
RAINFALL IN ABOUT 30 MINUTES. DELAYED REPORT. TIME
ESTIMATED.
0255 PM HAIL KNOXVILLE 40.91N 90.29W
06/18/2010 E0.25 INCH KNOX IL CO-OP OBSERVER
PEA HAIL FOR 5 MINUTES. DELAYED REPORT. TIME ESTIMATED.
0257 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/18/2010 M0.58 INCH KNOX IL MESONET
RAINFALL TOTAL IN 15 MINUTES.
0302 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/18/2010 M0.90 INCH MARSHALL IL MESONET
0.90 INCHES OF RAIN FELL IN THIRTY MINUTES. SWOP REPORT.
0315 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/18/2010 M0.90 INCH KNOX IL PUBLIC
RAINFALL TOTAL IN ONE HOUR.
0340 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/18/2010 M0.96 INCH KNOX IL CO-OP OBSERVER
RAINFALL TOTAL IN ONE HOUR.
0550 PM TSTM WND DMG 1 W HOOPESTON 40.47N 87.69W
06/18/2010 VERMILION IL EMERGENCY MNGR
SMALL LIMBS DOWN AND CORN FLATTENED NEAR HOOPESTON.
0900 PM TSTM WND DMG ALTONA 41.12N 90.16W
06/18/2010 KNOX IL EMERGENCY MNGR
TREES DOWN.
0900 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/18/2010 KNOX IL EMERGENCY MNGR
POWER LINES AND TREES DOWN.
0905 PM TSTM WND GST ABINGDON 40.80N 90.40W
06/18/2010 E60.00 MPH KNOX IL MESONET
ESTIMATED WINDS GUST OF 50-60 MILES PER HOUR.
0908 PM TSTM WND DMG TOULON 41.09N 89.86W
06/18/2010 STARK IL LAW ENFORCEMENT
TREE LIMBS DOWN...FROM STARK COUNTY SHERIFF.
0925 PM TSTM WND GST 2 N TRIVOLI 40.72N 89.88W
06/18/2010 E70.00 MPH PEORIA IL EMERGENCY MNGR
HIGH WINDS AND SOME DEBRIS REPORTED BY COUNTY ESDA 2
MILES NORTH OF TRIVOLI AND 2 MILES NORTH OF ELMWOOD.
0937 PM TSTM WND GST PEORIA 40.74N 89.61W
06/18/2010 E60.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED WINDS AT THE PEORIA AIRPORT.
0940 PM TSTM WND DMG MIDDLE GROVE 40.72N 90.10W
06/18/2010 FULTON IL EMERGENCY MNGR
SMALL TREES BLOWN DOWN FROM COUNTY ESDA.
0940 PM TSTM WND GST EAST PEORIA 40.67N 89.55W
06/18/2010 E50.00 MPH TAZEWELL IL EMERGENCY MNGR
0943 PM HAIL HOPEWELL 40.98N 89.46W
06/18/2010 M0.25 INCH MARSHALL IL MESONET
BRIEF HAIL WITH HEAVY RAIN. SWOP.
0949 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/18/2010 PEORIA IL EMERGENCY MNGR
TREE DOWN ON HOUSE JUST OUTSIDE OF DOWNTOWN PEORIA. FROM
CITY ESDA.
&&
JANKOWSKILocal storm report, Jun 18, 10:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/18/2010 M0.82 INCH MARSHALL IL MESONET
0.82 INCHES IN AN HOUR. 2.06 INCHES OF RAINFALL SO FAR
TODAY. SWOP.
&&
JANKOWSKILocal storm report, Jun 18, 10:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/18/2010 M1.05 INCH KNOX IL CO-OP OBSERVER
RAINFALL IN AN HOUR AND A HALF. STORM TOTAL OF 1.56
INCHES.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:29 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 61 min |
| Jun 18, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 67 min |
| Jun 18, 9:22 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 53 min |
| Jun 18, 9:33 PM CDT | Areal Flood Advisory | ILX | Knox | 6 hr |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Peoria, Tazewell, Woodford | 47 min |
| Jun 18, 10:02 PM CDT | Areal Flood Advisory | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 18, 10:55 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 65 min |
| Jun 18, 11:08 PM CDT | Flash Flood Warning | ILX | Fulton | 6 hr |
| Jun 19, 12:43 AM CDT | Areal Flood Advisory | ILX | Christian, Logan, Menard, Morgan, Sangamon | 6 hr |
| Jun 19, 1:40 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 65 min |
| Jun 19, 2:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 8 days |
| Jun 19, 4:35 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| Jun 19, 7:25 AM CDT | River Flood Warning | ILX | Fulton | 8 days |
| Jun 19, 10:31 AM CDT | River Flood Warning | ILX | Cass, Mason | 11 days |
| Jun 19, 10:48 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 19 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.